Jump to content

Search the Community

Showing results for tags 'dp/dr'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I was put on 2.5mg of Olanzapine for racing thoughts/anxiety and as a sleep-aid. I was mostly taking 1.25mg though. I wish I had done the research before taking it!! I would have never taken it if I had known it would be like this, and cause such changes to the brain. So, I've decided to just stop taking it cold turkey, as I figure that having only been on 1.25mg - 2.5mg for most of the 3 weeks, and... (5.0 for 2 days near the end) it for 3 weeks total, it's best to just stop without adding length to the drug being in my system. The dose I've been taking is small also, however
  2. Servadai's Introduction topic Hey guys! Long time no hear - my signature says I'm 3 years off but this year, on 10th of July I 'celebrated' my 5 years off of AD's. I would change my signature but I don't know how - that being said I'm loving what you did with the site. I'm going to try to write this with a bit of humour, because that is my style, so if you find it a bit 'aggressive' please know this was not my intent, and the sole purpose for writing this is because I care about all of you and empathise deeply with all of you. I know how it feels when your brain feels like it's bee
  3. Hello! I started on 2,5mg escitalopram in december 2018 for GAD and severe clinical depression by my GP. I gradually increased the dose up to 7,5mg and was on this dose for a couple of weeks (until january 7th) I then decided to taper down again, as the drug made me careless, emotionally numb, impaired my cognition and significantly decreased my libido. So I stopped it after 2 months (last 2,5mg pill taken 8th of february). Since stopping I suffered two weeks of accute physical withdrawal (flu-like symptoms, nausea, dizziness etc) but I thought that it would be over a
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy